# SDR USAA2009070191651

- Difficulty date: June 15, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C335831
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - CORROSION ON SHEAR WEB BETWEEN BS 986.5 TO BS 1016 & BETWEEN RBL 290 TO RBL 450.  REPLACED SHEAR WEB  IAW SRM 51-10-02.
